The homologous series of uranium oxides, $\mathrm{U}_n\mathrm{O}_{2n+2}$
Doklady Akademii Nauk, Tome 139 (1961) no. 3, pp. 612-615
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_139_3_a25,
author = {E. S. Makarov},
title = {The homologous series of uranium oxides, $\mathrm{U}_n\mathrm{O}_{2n+2}$},
journal = {Doklady Akademii Nauk},
pages = {612--615},
year = {1961},
volume = {139},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_139_3_a25/}
}
E. S. Makarov. The homologous series of uranium oxides, $\mathrm{U}_n\mathrm{O}_{2n+2}$. Doklady Akademii Nauk, Tome 139 (1961) no. 3, pp. 612-615. http://geodesic.mathdoc.fr/item/DAN_1961_139_3_a25/